# SDR DXTA2024032211276

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Bombdr BD7002A12
- Aircraft serial: 70088
- Aircraft time: 1,985 hours, 661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH EXTERNAL AND INTERNAL SWITCHES TO CLOSE PASSENGER DOOR WERE NOT WORKING. ELECTRONIC CB VERIFIED IN. CLOSED DOOR MANUALLY.  OPERATED PAX DOOR NORMALLY FROM OUTSIDE SWITCH AND INSIDE SWITCH. PER NETJETS MCC WE REMOVED AND REPLACED FOUR RELAYS IAW GL75D0 AMP: BD700-A-J24-61-11-00AAA-520A/720A-A. OPERATED PAX DOOR SEVERAL TIMES FROM OUTSIDE AND INSIDE SWITCH, NO DEFECTS NOTED.
